# SDR HALA20250929293

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 47,855 hours, 7,655 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,363 hours, 7,163 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - ON WALK AROUND FOUND OIL LEAKING FROM FAN COWLS ON #1 ENG. FOUND #1 ENG OIL PRESSURE TRANSDUCER LINE LEAKING (AFT LINE) REMOVED AND REPLACED BOTH OIL PRESSURE TRANSDUCER LINES PER TASK CARD 330-79-HIW-03. LEAK CHK OK. OK FOR SVC.
